# SDR 98ZZZX3407

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7645U
- Make and model: Boeing 727222
- Aircraft serial: 20039
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 182523252025
- Condition: Failed
- Location: Nr 1 Engine
- Component: Whittaker
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DAY - FLT 0144 - AFTER TAKEOFF, NR 1 FIRE WARNING CAME ON AND BELL, RETURNED TO DAY.  REMOVED AND REPLACED NR 1 ENGINE FIRE LOOP.
